# SDR 95ZZZX3336

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54197
- Make and model: Bolkms BO105CBS
- Aircraft serial: S805
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Air Tube
- Part number: 6876667
- Condition: Hole Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, PILOT EXPERIENCED AN ENGINE TORQUE SPLIT, NR 1 ENGINE DROPPING OFF-LINE.  LANDED ON OFFSHORE PLATFORM WITHOUT INCIDENT.  FOUND HOLE CHAFED IN AIR TRANSFER TUBE, WITH ASSOCIATED CRACKS.  ALLISON IPC, CHAPTERS 2-60, FIGURE 13, ITEM 24.
